# SDR SWIA200820548

- Difficulty date: October 17, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 11,493 hours, 7,282 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT MLG INBOARD RETRACT ACTUATOR BRACKET BOLT CORRODED.  REPLACED PER CMM.
